You are here: MIMS > EPrints
MIMS EPrints

Subject: 37 Dynamical systems and ergodic theory


Number of items: 112.

2014.40: James Montaldi and Citlalitl Nava-Gaxiola (2014) Point vortices on the hyperbolic plane. J. Mathematical Physics, 55 (102702). pp. 1-14.

2014.24: Younes Chahlaoui and Margarita Korovina (2014) CICADA Collection.

2014.22: Christopher Welshman (2014) Dimensionality Reduction for Dynamical Systems with Parameters. PhD thesis, The University of Manchester.

2014.14: James Montaldi (2014) Bifurcations of relative equilibria near zero momentum in Hamiltonian systems with spherical symmetry. J. Geometric Mechanics, 6. pp. 237-260.

2013.52: James Hook and Nick Dingle (2013) Performance Analysis of Asynchronous Parallel Jacobi.

2013.50: Citlalitl Nava Gaxiola (2013) Point vortices on the hyperboloid. PhD thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

2013.45: James Montaldi (2000) Relative equilibria and conserved quantities in symmetric Hamiltonian systems. In: James Montaldi and Robin Kaiser, (eds). The Peyresq Lectures in Nonlinear Phenomena. World Scientific, Singapore, pp. 357-402.

2013.39: JL Hook (2012) Topics in Dynamical Systems. PhD thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

2013.26: James Montaldi and Katrina Steckles (2013) Classification of symmetry groups for planar n-body choreographies. Forum of Mathematics, Sigma, 1. ISSN 2050-5094

2013.15: JL Hook (2013) Smoothing non-smooth systems with low-pass filters.

2012.111: James Montaldi and Miguel Rodriguez-Olmos (2013) A sufficient condition for the existence of Hamiltonian bifurcations with continuous isotropy. Acta Mathematica Vietnamica, 38 (1). pp. 11-19. ISSN 0251-4184

2012.108: James Montaldi and Tadshi Tokieda (2013) Deformation of geometry and bifurcations of vortex rings. Springer Proceedings in Mathematics & Statistics, 35. pp. 335-370. ISSN 2194-1009

2012.73: Paul Glendinning and Leonard A. Smith (2012) Lacunarity and Period-doubling.

2012.69: David Broomhead, Jeremy Huke, James Montaldi and Mark Muldoon (2012) Finite-dimensional behaviour and observability in a randomly forced PDE. Dynamical Systems, 27. pp. 57-73. ISSN 1468–9375

2012.65: Margarita Korovina and Nicolai Vorobjov (2012) Reachability in One-Dimensional Controlled Polynomial Dynamical Systems. Lecture Notes in Computer Science, 7162. pp. 251-261. ISSN 0302-9743

2012.64: J Hook (2012) Critical path statistics of max-plus linear systems with Gaussian noise.

2012.59: V Botella-Soler, J A Oteo, J Ros and P Glendinning (2012) Families of piecewise linear maps with constant Lyapunov exponent.

2012.41: Katrina Steckles (2011) Loop Spaces and Choreographies in Dynamical Systems. PhD thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

2012.38: CTJ Dodson (2014) A review of some recent work on hypercyclicity. Balkan Journal of Geometry and Its Applications, 19 (1). pp. 22-41. ISSN 1843-2875

2011.108: J Hook (2011) Products of random Max-plus matrices.

2011.87: Mark R. Muldoon, David S. Broomhead and Jeremy P. Huke (1994) Delay reconstruction for multiprobe signals. In: IEE Colloquium on Exploiting Chaos in Signal Processing. IEE, London, 3/1-3/6.

2011.69: James Hook and Dave Broomhead (2011) Stochastic production trees as products of i.i.d. componentwise exponential max-plus matrices.

2011.66: Paul Glendinning, Piotr Kowalczyk and Arne Nordmark (2011) Multiple attractors in grazing-sliding bifurcations in an explicit example of a Filippov type flow.

2011.58: Hook James and Dave Broomhead (2011) Smoothing non-smooth systems with the moving average transformation.

2011.47: Margarita Korovina and Nicolai Vorobjov (2011) Reachability in one-dimensional controlled polynomial dynamical systems. In Proc. The Ershov Informatics Conference, Institute Informaic Systems Press, Russian.

2011.45: Paul Glendinning and Silvia Pina-Romero (2011) Universal scaling of rotation intervals for quasi-periodically forced circle maps.

2011.40: A Moss and C. P. Walkden (2011) Stable topological transitivity properties of Rn-extensions of hyperbolic transformations.

2011.39: Sara I Santos and Charles Walkden (2011) Distributional and local limit laws for a class of iterated maps that contract on average.

2011.38: A Moss and C. P. Walkden (2011) The Hausdorff dimension of some random invariant graphs.

2011.28: P Kowalczyk and P.A. Glendinning (2011) Micro-chaos in Relay Feedback Systems with Bang-Bang Control and Digital Sampling. In: IFAC 2011, 28 August - 2 September 2011, Milan, Italy.

2011.24: Piotr Kowalczyk and Paul Glendinning (2011) Boundary-equilibrium bifurcations in piecewise-smooth slow-fast systems.

2011.8: Thomas Jordan, Pablo Shmerkin and Boris Solomyak (2011) Multifractal Structure of Bernoulli Convolutions.

2011.7: Pablo Shmerkin (2011) The dimension of weakly mean porous measures: a probabilistic approach.

2011.1: Paul Glendinning (2011) Invariant measures of the border collision normal form.

2010.100: Paul Glendinning and Chi Hong Wong (2010) Two dimensional attractors in the border collision normal form.

2010.95: James Montaldi and Miguel Rodriguez-Olmos (2011) On the stability of Hamiltonian relative equilibria with non-trivial isotropy. Nonlinearity, 24 (2011). pp. 2777-2783. ISSN 1749-9097

2010.65: James Montaldi and Tadashi Tokieda (2011) Dynamics of poles with position-dependent strengths and its optical analogues. Physica D, 240. pp. 1636-1643. ISSN 0167-2789

2010.44: P Glendinning and P Kowalczyk (2010) Dynamics of planar piecewise-smooth slow-fast systems. Physica D.

2010.41: Margarita Korovina and Nicolai Vorobjov (2010) Computing combinatorial types of trajectories in Pfaffian Dynamics. Journal of Logic and Algebraic Programming, 79 (1). pp. 32-37. ISSN 1567-8326

2010.2: J Sieber and P Kowalczyk (2010) Small-scale instabilities in dynamical systems with sliding. Physica D, 239 (1-2). 44-57. ISSN 0167- 2789

2010.1: P Glendinning and P Kowalczyk (2010) Micro-chaotic dynamics due to digital sampling in hybrid systems of Filippov type. Physica D, 239 (1-2). pp. 58-71. ISSN 0167- 2789

2009.105: Yunjiao Wang, David S. Broomhead, Caroline A. Horton, Douglas B. Kell and Michael R. H. White (2009) Oscillations in the NF-κB Signaling Pathway.

2009.104: Yunjiao Wang, Pawel Paszek, Caroline A. Horton, Yue Hong, Michael R. H. White, Douglas B. Kell, Mark R. Muldoon and David S. Broomhead (2012) A systematic survey of the response of a model NF-κB signalling pathway to TNFα stimulation. Journal of Theoretical Biology, 297. pp. 137-147. ISSN 0022-5193

2009.103: Gemma LLoyd (2009) Morse Theory for Invariant Functions and its Application to the n-Body Problem. PhD thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

2009.73: Michael Hochman and Pablo Shmerkin (2009) Local entropy averages and projections of fractal measures.

2009.35: Paul Glendinning (2009) Bifurcations of Snap-back Repellers with application to Border-Collision Bifurcations.

2009.28: Yunjiao Wang, Pawel Paszek, Caroline A. Horton, Douglas B. Kell, Michael R. H. White, David S. Broomhead and Mark R. Muldoon (2011) Interactions among oscillatory pathways in NF-κB signalling. BMC Systems Biology, 5 (1). pp. 1-23. ISSN 1752-0509

2009.15: Younes Chahlaoui (2009) Model reduction of switched dynamical systems. In: 4th Conference on Trends in Applied mathematics in Tunisia, Algeria and Morocco., 6-8 May 2009, Kenitra, Morocco.

2009.14: Younes Chahlaoui, Françoise Tisseur and Paul Van Dooren (2009) A new approach for MOR of second order Dynamical Systems. In: A. El Jai, L. Afifi and E. Zerrik, (eds). Systems Theory: Modelling, Analysis and Control. Presses Universitaires de Perpignan, pp. 153-158. ISBN 2-35412-043-6

2008.103: P. A. Glendinning, T. Jäger and J Stark (2008) Strangely Dispersed Minimal Sets in the Quasiperiodically Forced Arnold Circle Map.

2008.102: Paul Glendinning and Piotr Kowalczyk (2008) Dynamics of a hybrid thermostat model with discrete sampling time control.

2008.101: Paul Glendinning, Tobias Jager and Jaroslav Stark (2008) Strangely Dispersed Minimal Sets in the Quasiperiodically Forced Arnold Circle Map.

2008.91: Paul Glendinning (2008) Renormalization for the boundary of chaos in piecewise monotonic maps with a single discontinuity.

2008.41: James Montaldi and Tadashi Tokieda (2008) Dynamics of poles with variable strengths and optical analogies (early version).

2008.23: Younes Chahlaoui (2003) Low-rank approximation and model reduction. PhD thesis, University Catholic of Louvain, Louvain-La-Neuve, Belgium.

2007.190: Sara I. Santos and Charles Walkden (2007) Topological Wiener-Wintner ergodic theorems via non-abelian Lie group extensions. Ergodic Theory and Dynamical Systems, 27 (5). pp. 1633-1650. ISSN 0143-3857

2007.181: Richard Sharp (2007) Critical exponents for groups of isometries. Geometriae Dedicata, 125 (1). pp. 63-74. ISSN 1572-9168

2007.102: J. Knobloch and T. Wagenknecht (2007) Snaking of multiple homoclinic orbits in reversible systems.

2007.84: James Montaldi and Juan-Pablo Ortega (2009) Symplectic group actions and covering spaces. Differential Geometry and its Applications, 27 (2009). pp. 589-604.

2007.59: Charles Walkden (2007) Invariance principles for iterated maps that contract on average. Transactions of the American Mathematical Society, 359 (3). pp. 1081-1097. ISSN 0002-9947

2007.58: D. S. Broomhead and M.J. Kirby (2001) The Whitney Reduction Network: A Method for Computing Autoassociative Graphs. Neural Computation, 13. pp. 2595-2616. ISSN 0899-7667

2007.6: Caroline J. Riley (2006) Reaction and Diffusion on the Sierpinski Gasket. PhD thesis, The University of Manchester.

2006.392: Thomas Wagenknecht (2005) Two-heteroclinic orbits emerging in the reversible homoclinic pitchfork bifurcation. Nonlinearity, 18 (2). pp. 527-542. ISSN 0951-7715

2006.384: Thomas Wagenknecht (2002) About a homoclinic pitchfork bifurcation in reversible systems with additional Z2-symmetry. Nonlinearity, 15 (6). pp. 2097-2119. ISSN 0951-7715

2006.381: D. S. Broomhead, J. P. Huke, M. R. Muldoon and A. G. Brown (2002) Nonlinear thoughts about linear signal processing. In: IMA Conference on Mathematics in Signal Processing, 18 Dec - 20 Dec 2000, Coventry.

2006.369: J. P. Huke and D. S. Broomhead (2006) Embedding Theorems for Non-uniformly Sampled Dynamical Systems.

2006.310: Theodore Voronov (2004) An alternative form of the Helmholtz criterion in the inverse problem of the calculus of variations. Letters in Mathematical Physics, 67 (2). pp. 103-110. ISSN 0377-9017

2006.302: Paul Glendinning and Nikita Sidorov (2001) Unique representations of real numbers in non-integer bases. Mathematical Research Letters, 8 (4). pp. 535-543. ISSN 1073-2780

2006.299: Richard Sharp (2004) A local limit theorem for closed geodesics and homology. Transactions of the American Mathematical Society, 356 (12). pp. 4897-4908. ISSN 0002-9947

2006.298: Richard Sharp (2001) Local limit theorems for free groups. Mathematische Annalen, 321 (4). pp. 889-904. ISSN 1432-1807

2006.247: Peter Ashwin and James Montaldi (2002) Group theoretic conditions for existence of robust relative homoclinic trajectories. Mathematical Proceedings of the Cambridge Philosophical Society, 133 (1). pp. 125-141. ISSN 0305-0041

2006.246: Chjan Lim, James Montaldi and Mark Roberts (2001) Relative equilibria of point vortices on the sphere. Physica D: Nonlinear Phenomena, 148. pp. 97-135. ISSN 0167-2789

2006.208: David E. Hibbs, Siân T. Howard, Jeremy P. Huke and Mark P. Waller (2005) A new orbital-based model for the analysis of experimental molecular change densities: an application to (Z)-N-methyl-C-phenylnitrone. Physical Chemistry Chemical Physics, 7 (8). pp. 1772-1778. ISSN 1463-9076

2006.116: J.C. Robinson and P.A. Glendinning, ed. (2001) From finite to infinite dimensional dynamical systems. NATO Science Series, Series II: Mathematics, Physics and Chemistry, 19. Kluwer Academic Publishers, Dordrecht / Boston / London. ISBN 0 7923 6975 0

2006.104: Hinke Osinga, Jan Wiersig, Paul Glendinning and Ulrike Feudel (2001) Multistability in the quasiperiodically forced circle map. International Journal of Bifurcations and Chaos, 11 (12). pp. 3085-3105. ISSN 0218-1274

2006.103: Paul Glendinning (2005) Invariant Manifolds and Sets. In: A Scott, (eds). Encyclopedia of Nonlinear Science. Routledge, New York and London, pp. 465-467. ISBN 1 57958 385 7

2006.102: Paul Glendinning (2005) Routes to Chaos. In: A Scott, (eds). Encyclopedia of Nonlinear Science. Routledge, New York and London, pp. 814-817. ISBN 1 57958 385 7

2006.100: Paul Glendinning (2003) The accumulation of boundary doubling for modified tent maps. In: J Buescu, S. Castro, A.P. Dias and I. Labouriau, (eds). Bifurcation, Symmetry and Patterns. Birkhäuser, Basel Boston Berlin, pp. 151-156. ISBN 3 7643 7020 3

2006.99: Paul Glendinning (2001) Hyperbolicity of the invariant set for the logistic map with $\mu > 4$. Nonlinear Analysis: Theory, Methods & Applications, 47 (5). pp. 3323-3332. ISSN 0362-546X

2006.98: Paul Glendinning (2005) Hénon map. In: A Scott, (eds). Encyclopedia of Nonlinear Science. Routledge, New York and London, pp. 403-406. ISBN 1 57958 385 7

2006.95: Paul Glendinning (2001) Milnor attractors and topological attractors of a piecewise linear map. Nonlinearity, 14 (2). pp. 239-258. ISSN 0951-7715

2006.93: J Stark, U Feudel, P A Glendinning and A Pikovsky (2002) Rotation numbers for quasi-periodically forced monotone circle maps. Dynamical Systems: an international journal, 17 (1). pp. 1-28. ISSN 1468-9367

2006.89: Paul Glendinning (2004) The nonsmooth pitchfork bifurcation. Discrete and continuous dynamical systems Series B, 4 (2). pp. 457-464. ISSN 1531-3492

2006.88: Paul Glendinning (2002) Global attractors of pinched skew products. Dynamical Systems: an international journal, 17 (3). pp. 287-294. ISSN 1468-9367

2006.85: Paul Glendinning, Tobias Jager and Gerhard Keller (2006) How chaotic are strange nonchaotic attractors?

2006.64: R. S. MacKay and M. R. Muldoon (1993) Diffusing through spectres: ridge curves, ghost circles and a partition of phase space. Physics Letters A, 178 (3-4). pp. 245-250. ISSN 0375-9601

2006.49: David Collier and Richard Sharp (2006) Directions and equidistribution in homology for periodic orbits.

2006.47: Pete Neal (2006) Stochastic and Deterministic Analysis of SIS Household Epidemics.

2006.32: Natasha Saint Savage (2005) The Effects of State Dependent and State Independent Probabilistic Updating on Boolean Network Dynamics. PhD thesis, University of Manchester.

2006.28: Ozgur Akman (2003) Analysis of a nonlinear dynamics model of the saccadic system. PhD thesis, University of Manchester Institute of Science and Technology (UMIST).

2006.27: O. E. Akman, D. S. Broomhead, R. A. Clement and R. V. Abadi (2006) Nonlinear time series analysis of jerk congenital nystagmus.

2006.26: J. P. Huke (2006) Embedding Nonlinear Dynamical Systems: A Guide to Takens' Theorem.

2006.23: O. E. Akman, D. S. Broomhead, R. V. Abadi and R. A. Clement (2005) Eye movement instabilities and nystagmus can be predicted by a nonlinear dynamics model of the saccadic system. Journal of Mathematical Biology, 51 (6). pp. 661-694. ISSN 1432-1416

2006.22: D. S. Broomhead and M. J. Kirby (2005) Dimensionality Reduction Using Secant-Based Projection Methods: The Induced Dynamics in Projected Systems. Nonlinear Dynamics, 41 (1-3). pp. 47-67. ISSN 1573-269X

2006.19: Trevor Platt, David S. Broomhead, Shubha Sathyendranath, Andrew M. Edwards and Eugene J. Murphy (2003) Phytoplankton biomass and residual nitrate in the pelagic ecosystem. Proceedings of the Royal Society of London, Series A, 459 (2033). pp. 1063-1073. ISSN 1471-2946

2006.18: D. S. Broomhead, R. Jones and Gregory P. King (1987) Topological dimension and local coordinates from time series data. Journal of Physics A, 20 (9). L563-L569. ISSN 0305-4470

2006.17: J. Stark, D. S. Broomhead, M. E. Davies and J. Huke (2003) Delay Embeddings for Forced Systems. II. Stochastic Forcing. Journal of Nonlinear Science, 13 (6). pp. 519-577. ISSN 1432-1467

2005.39: James Montaldi and Tadashi Tokieda (2003) Openness of momentum maps and persistence of extremal relative equilibria. Topology, 42. pp. 833-844. ISSN 0040-9383

2005.37: James Montaldi (1997) Persistence and stability of relative equilibria. Nonlinearity, 10. pp. 449-466. ISSN 1361-6544

2005.33: James Montaldi, Anik Souliere and Tadashi Tokieda (2003) Vortex dynamics on cylinders. SIAM J. on Applied Dynamical Systems, 2. pp. 417-430. ISSN 1536-0040

2005.28: Frederic Laurent-Polz, James Montaldi and Mark Roberts (2011) Point Vortices on the Sphere: Stability of Symmetric Relative Equilibria. Journal of Geometric Mechanics, 3 (4). pp. 439-486. ISSN 1941-4897

2005.24: M. R. Muldoon, R. S. MacKay, J. P. Huke and D. S. Broomhead (1993) Topology from time series. Physica D, 65 (1-2). pp. 1-16. ISSN 0167-2789

2005.22: James Montaldi and Tudor Ratiu (2005) Geometric Mechanics and Symmetry: The Peyresq Lectures. London Mathematical Society Lecture Notes Series, 306. Cambridge University Press, Cambridge etc. ISBN 0521539579

2005.16: Dave Broomhead, James Montaldi and Nikita Sidorov (2004) Golden gaskets: variations on the Sierpinski sieve. Nonlinearity, 17. pp. 1455-1480. ISSN 0951-7715

2005.14: D. S. Broomhead, J. P. Huke and M. R. Muldoon (1999) Codes for spread spectrum applications generated using chaotic dynamical systems. Dynamics and Stability of Systems, 14 (1). pp. 95-105. ISSN 0268-1110

2005.13: M. R. Muldoon, D. S. Broomhead, J. P. Huke and R. Hegger (1998) Delay embedding in the presence of dynamical noise. Dynamics and Stability of Systems, 13 (2). pp. 175-186. ISSN 0268-1110

2005.12: Pietro-Luciano Buono, Frederic Laurent-Polz and James Montaldi (2005) Symmetric Hamiltonian Bifurcations. In: James Montaldi and Tudor Ratiu, (eds). Geometric Mechanics and Symmetry: The Peyresq Lectures. London Mathematical Society Lecture Notes Series (306). Cambridge University Press, Cambridge, UK (etc), pp. 357-402. ISBN 0-521-53957-9

2005.10: F Grabsi, J Montaldi and J-P Ortega (2004) Bifurcation and forced symmetry breaking in Hamiltonian systems. C.R. Acad. Sci. Paris, Ser. I, 338 (7). pp. 565-570. ISSN 1631-073X

2005.7: J Montaldi (2007) A note on the geometry of linear Hamiltonian systems of signature 0 in R4. Differential Geometry and its Applications, 25. pp. 344-350. ISSN 1749-9097

2005.6: J Montaldi, J-P Ortega and TS Ratiu (2004) The relation between local and global dual pairs. Math Research Letters, 11. pp. 355-363. ISSN 1073-2780

2005.5: D. S. Broomhead, J. Huke and M. R. Muldoon (1992) Linear Filters and Non-linear Systems. Journal of the Royal Statistical Society. Series B, 54 (2). pp. 373-382. ISSN 1369-7412

2005.1: D. S. Broomhead, J. P. Huke, M. R. Muldoon and J. Stark (2004) Iterated Function System Models of Digital Channels. Proceedings of the Royal Society of London, Series A, 460. pp. 3123-3142. ISSN 1364-5021

This list was generated on Wed Oct 29 22:40:42 GMT 2014.